American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 211 to 230 of 230 found      Go to page: << < 5 6 7 8

[211] Yum Tong Siu. Characterization of privileged polydomains . Trans. Amer. Math. Soc. 193 (1974) 329-357. MR 0355100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[212] John Warren Baker. Projection constants for $C(S)$ spaces with the separable projection property . Proc. Amer. Math. Soc. 41 (1973) 201-204. MR 0320707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[213] John Warren Baker. Dispersed images of topological spaces and uncomplemented subspaces of $C(X)$ . Proc. Amer. Math. Soc. 41 (1973) 309-314. MR 0320984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[214] Simeon Reich. A remark on $C\sb{\sigma }$ spaces . Proc. Amer. Math. Soc. 40 (1973) 215-216. MR 0326368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[215] John Warren Baker. Uncomplemented $C(X)$-subalgebras of $C(X)$ . Trans. Amer. Math. Soc. 186 (1973) 1-15. MR 0331034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[216] Bahattin Cengiz. A generalization of the Banach-Stone theorem . Proc. Amer. Math. Soc. 40 (1973) 426-430. MR 0320723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[217] B. Hirsberg and A. J. Lazar. Complex Lindenstrauss spaces with extreme points . Trans. Amer. Math. Soc. 186 (1973) 141-150. MR 0333671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[218] J. D. Buckholtz. Appell polynomial expansions and biorthogonal expansions in Banach spaces . Trans. Amer. Math. Soc. 181 (1973) 245-272. MR 0333210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[219] Seymour Z. Ditor. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps . Trans. Amer. Math. Soc. 175 (1973) 195-208. MR 0312228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[220] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information
View Article: PDF

[221] Karl Lindberg. Contractive projections in continuous function spaces . Proc. Amer. Math. Soc. 36 (1972) 97-103. MR 0306881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[222] H. Banilower. Simultaneous extensions from discrete subspaces . Proc. Amer. Math. Soc. 36 (1972) 451-455. MR 0319138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[223] H. B. Cohen, M. A. Labbe and J. Wolfe. Norm reduction of averaging operators . Proc. Amer. Math. Soc. 35 (1972) 519-523. MR 0324389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[224] Sherwood Samn. Existence of a seminormal basis in $C[0,\,1]$ . Proc. Amer. Math. Soc. 35 (1972) 183-186. MR 0298404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[225] B. Roth. Finitely generated submodules of differentiable functions . Proc. Amer. Math. Soc. 34 (1972) 433-439. MR 0300072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[226] B. Roth. Submodules of $C(X)\times \cdots \times C(X)$ . Proc. Amer. Math. Soc. 32 (1972) 543-548. MR 0293382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[227] Nand Lal and Samuel Merrill. Isometries of $H\sp{p}$ spaces of the torus . Proc. Amer. Math. Soc. 31 (1972) 465-471. MR 0296676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[228] J. J. Schäffer. More distant than the antipodes. Bull. Amer. Math. Soc. 77 (1971) 606-609. MR 0283550.
Abstract, references, and article information
View Article: PDF

[229] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information
View Article: PDF

[230] J. A. Johnson. Banach spaces of Lipschitz functions and vector-valued Lipschitz functions . Trans. Amer. Math. Soc. 148 (1970) 147-169. MR 0415289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 211 to 230 of 230 found      Go to page: << < 5 6 7 8